# SDR K11A2023032400190

- Difficulty date: February 15, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N129AC
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 59,065 hours, 35,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Part time: 59,065 hours, 35,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN GALLEY AREA NEAR L1 DOOR.
